MathSciNet Relay Station
MathSciNet bibliographic data
MR1964459 (2004b:60050) 60E07 (60G15 60J25 60J55)
Eisenbaum, Nathalie On the infinite divisibility of squared Gaussian processes. Probab. Theory Related Fields 125 (2003), no. 3, 381–392.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement